# SDR CALA0300445

- Difficulty date: August 7, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 16,617 hours, 8,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN BELTFRAME AT STA 807 BETWEEN S27L AND S27R.  A REPAIR ANGLE WAS INSTALLED IAW SRM 53-00-07.
